maximize intense causing nausea or other reason?
- 06-23-2012, 05:09 PM
maximize intense causing nausea or other reason?
so i got a tub of max intense because of all the great reviews and because i like c-o-p.
i tried 7,5 grams 2 days ago and felt great energy for one hour, then i got nauseas and weak and had to quit my workout, which has never happend before. i went back in 5-6 hours later and had a fantastic workout.
today i tried 5 grams of max intense and still had some nause and that weak feeling but also no energy or anything positive to note. workout was really bad.
i also started using anavar 2 days ago but only at 40mg a day. i had used those 40mg directly pwo with ax intense the first time so i thought maybe my stomach didn't handle it too well.
today i used them spread out thorugh the day with meals.
i am now wondering if its the maximize intense or not. i have a strong feeling it is because the nausea is not just a stomach kind of nausea but a whole body circulation type of thing, where i feel systemically weak and miserable.
has anyone else experienced this?
please no advice on stimulant sensitivity or things like that, i tolerate large amount of stims no problem. this is not due to overstimulation but it must be a senstitivity to either an active ingredient or possibly the colouring or flavouring.
i really want this to work because i see it has great potential but am hesitant to even give it another try because of already 2 bad workouts.
- 06-23-2012, 05:43 PM
Have you used any pre's containing 1,3 before?Serious Nutrition Solutions
http://www.seriousnutritionsolutions. com - CDMMA [@] seriousnutritionsolutions.com
https://www.facebook.com/SeriousNutritionSolutions - https://www.twitter.com/SNSonline
- 06-23-2012, 05:52 PM
I have had this happen to me with Jack3d/Hemavol combination. I have narrowed it down to taking them on an empty stomach, well at least 3 to 4 hours from my last meal. So now I make sure to eat something about an hour before my workout or 30mins before taking my PreW and I'm good.Day by Day, we get better and better! Tillí we canít be beat Ė Wonít Be Beat!
06-23-2012, 06:01 PM
yes i have taken dmaa before and any other stim there is basically, also illegal...
i have never had this kind of occurence with any pwo, sp max for example gives me nause in my stomach but my performance is good. these 2 times i have just felt weak and ill.
also it comes around the 1 hour mark, so i am wondering if there is a certain ingredient that reaches peak levels then. maybe theophylline? thats the only one i have not used out of the ingreidents contained.
06-23-2012, 06:50 PM
The agmatine might be causing you to go hypoglycemic.
06-23-2012, 06:53 PM
i have considered that actually. is it that strong? i have never had a problem working out even on 4-6 hous empty stomach and actually when i took maximize intense i had eaten both times within one hour before taking it.
suppose i need to try drinking some gatorade on my way to the gym or something...
06-24-2012, 02:07 AM
Do you have the newer version, or older version of maximize intense? I don't recall seeing it in this thread. In the first version, 1,3 dymeth can cause some nausea. The first time I used 1,3 dymeth, I got really sick to the stomach.
06-25-2012, 11:55 AM
Too many stims...100%. Take a smaller dose.
06-25-2012, 12:52 PM
Only time I've gotten that feeling when I took Dexaprine and max intense within a few hours of each other. So I dosed it to half a cap of Dex and half a scoop of Max Intense if I'm training early and never felt sick again. So you def got over stimmed.
06-25-2012, 03:25 PM
i think it may be the oxandrolone as it happenes today after dosing again.
it can't be too myny stims, i used to stack 3 velocity xt with coffee made of 30 grams of coffee powder. thats around 60mg dmaa with up to 900mg caffeine
i also took the same coffee with 5 grams chocamine
i will quit the oxandrolone and try max intense again soon.
thanks for all the input
06-25-2012, 04:54 PM
This is probably the unhealthiest thing I have ever heard..........Originally Posted by redman24
06-25-2012, 05:10 PM
06-25-2012, 05:13 PM
Ever consider stim breaks?Originally Posted by redman24
06-25-2012, 05:22 PM
well, i use stims only 2-3 times per week now and much less than that. normally 1 scoop hyper fx or 2-3 scoops supersize or 2 scoops lit-up.
i was just trying to illustrate that the maximize intense didn't cause me adverse effects due to overstimulation.
06-25-2012, 10:04 PM
I have had the same issues. Bought a new tub of the 1,3 FREE Max Intense. Have used it 4-5 times and every-time felt nauseous and today I felt dizzy + Nausea. I systematically cut out all other supps to see.... leaving Max. Intense so this is the culprit. I have taken agmatine several times in the past as high as 750 mg. pre workout so that is not an issue. Maybe it's the syneprine I am not responding to. I am going to switch back to Hemavol + Creatine Mono + Beta Alanine. + Caffeine pwo. That is my bread and butter pwo stack anyways.
06-25-2012, 11:44 PM
^^^ again, too many stims. Lower ur dose
06-26-2012, 01:57 AM
Could it be the Acacia in it with its phenylethylamine and other alkaloids that occur in it? Im still wanting to try the new 1,3 free maximize as the old one was good but i expect this to be better
06-26-2012, 04:09 PM
im really saying the same as Vaughn, stims in too high a level. as Maximize is a VERY strong stim paired with the acacia and caffeine may be too much...
Just humor us and take 1/2 scoop and everything else the same and see what happens.
did anything happen today ?
New-Man Nutrition Services
Live Free, Train Hard
06-27-2012, 02:34 AM
06-27-2012, 06:29 AM
06-27-2012, 12:43 PM
On scoops of the old version with hemavol today..fun times!
06-28-2012, 02:05 AM
06-28-2012, 04:39 PM
The exact same thing happened to me the first time I took it. I have a very high stim tolerance, took 2 scoops, and puked halfway through my workout. 1 scoop is enough...
06-28-2012, 04:54 PM
took 1 scoop today, barely even noticed it...went to gym, suddenly it was there. i think i stopped feeling my body hahahah.
best workout in a long time. no nausea, just some weird dizziness but could be due to training to heavy. so i am starting to like this now. must have been the anavar causing nausea. i knew the stims were not too much.
how can they be for someone who has done 1 gram of mdma
06-28-2012, 11:14 PM
Glad you figured it out....
07-03-2012, 06:32 AM
had 3 good workout with maximize intense now, pumps are great an strength and energy too. initially i get a little head high from dmaa which i dont like as its not concentration but more confusion but this goes away and the clean awake component kicks in.
i have been using some carbs intra-workout which i think helps too. i still get a little dizzy between sets but i think thats just from the combination of hard training and stim, but nothing that bothers me.
cant wait to try the dmaa free version.
07-03-2012, 08:06 AM
Similar Forum Threads
- By tnubs in forum SupplementsReplies: 98Last Post: 08-06-2012, 12:30 AM
- By capn crunch in forum Supplement LogsReplies: 16Last Post: 05-19-2012, 05:32 AM
- By ISU152 in forum Supplement LogsReplies: 36Last Post: 04-05-2012, 05:40 PM
- By mkretz in forum Supplement LogsReplies: 83Last Post: 04-05-2012, 12:07 PM
- By VaughnTrue in forum Company PromotionsReplies: 190Last Post: 03-20-2012, 05:35 PM